Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering with herpangina, ulcers on uvula and tongue causing intense pain and discomfort in mouth. How treatment should be taken?

Hi, i ve got herpangina , and it s really painful. The uclers on the uvula and the tonsils have gone down, but i have lots of ulcers on my tongue , which has caused it to be quite swollen, therefore, for my mouth to be in a comfortable position, my teeth are digging into my tongue, which is causing me a lot more pain. What can i do?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Orthodontics 's  Response
i can see that you are in severe pain and discomfort because of the ulcers.
the condition you are suffering from is a self limiting viral infection usually occuring in summers.
all you can do is to pass this painful phase by application of oral gels on ulcers and by taking painkillers.
drink lots of water. eating ice cream and avoid hot food and drinks.
wish you a quick recovery.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor